Write a review

Hairloss After Botox - Netherlands

Hi There, I`m from the Netherlands en specially...

Hi There,

I`m from the Netherlands en specially registered to help desperate people like myself when i was searching on the internet for my hairloss and afraid of getting bald.
Never mind my poor English ;)

Like two years ago, i have gotten my second round of botox for the glabella and forehead. After two weeks, my hair started to fall out.
I didnt no where it came from and i was in panic and searching all over the internet what to do to make my hair healty.
I was not only losing hair, it was dry and breaks in a split second. My hair was getting shorter and thinner.
I started to take supplements and after a week or two my hair didnt fell out anymore but was very dry and damaged. I started to use clipin hairextensions as i had short, damaged thin hair.
Before i had an enormous full hairdo everybody loved it.

A year later i was getting botox again, this time only two "babybotox" shots. I didnt notice any hairloss after that specificly, but my hair was still poor quality. Breakable and dry.

I am now getting used to hairextensions as my hair breaks so quickly, my hair had not been fully grown back to what it once was, but finaly near to healthy and fuller bush of hair.

A month ago, i did a babybotox again on the forehead and glabella. After two weeks, my hair was falling out BIG TIME.
I didnt noticed it first, but after a few days i pulled hair out evertime i touched it, ten hairs fell out, in my hairbrush, shower, everywhere HAIR!! It was obviousos since my two children found hair everywhere in the house i was so ashamed.
I was panicing en i did the same thing as two years ago, in panic searching the internet what to do to make my hair healthy.
My intuition told me imediatly that it is caused by BOTOX!! and i NEVER do botox again.
I read on the internet that they are using botox tot prevent hairloss and it made me doubt, but NO i am sure that my hairloss is caused to the botox.
Its the same pattern as two years ago. shots of Botox, than two weeks later, hair falling out, almost causing bald spots on my head..
I never had hairloss in my entire life. Im 30 years old and i always had a big full hairdo with curls. It was wonderfull. Now its a poor sight.
I cant do without clipinhairextensions. It breaks all the time and it grows slowly.

Now, two weeks later, the hairloss has stopped!!, just like two years ago, when i started to take supplmenets, wich i think helped me preventing to wear a wig.
I lost alsmost 1/3 of my hair.
This is what ive done:

- Using another Shampoo. I Used Motions proffesional scalp neutralising shampoo. The first time i used it the hairloss was immideatly less than before.
- i started to take vitamine B 200% of your daily reccomended. It is known for better hair and nails.
- i started to take vitamine C1000 time realesed capsules
- i started to take Calcium Magnesiun Zinc supplement, since zinc is connected to hairgrow.
- from F.A.S.T. from Nissim i took three capsules a day for making grow hair faster support from the inside out.

I tried to eat proteins as much as i can, like eggs in the morning, chicken in the evening, like tunafish and salmon, brown bread, bananas, desserts with milk in it because thats whats best for your hair to do to make it haelthier from the inside out.

Since ive been doing all this, my hairloss almost stopped immediatly, at least completely stopped in two days.
Not a single hair had come out since.
I now have to be patient to let all my hair grow back.

I hope so much to help you al with my information.
Its terrible.

I love my line-free forehead, but in the end its POISON! Dont do it, please.
I dont feel as good as before the botox, slightly brainfogs and tired.
I dont know what the hell i was thinking when i paid for another shot of poison. Im sure i looked better with wrinkels and a beatiful hairdo.

Good luck to you!!! I know what youre going trough.
Its getting better, start doing what i did and youll fully recover!!
Beauty company

It has nothing to do with him, its a reaction to the botox

Was this review helpful? 2 others found this helpful